MAUDE Adverse Event Report: Medline Industries, LP Medline; TOTAL KNEE PACK

Medline Industries, LP Medline; TOTAL KNEE PACK
Catalog Number DYNJ84493
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the esmarkbandage broke during use.
 
Additional Manufacturer Narrative
It was reported that the esmark bandage broke during use.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
TOTAL KNEE PACK
Manufacturer (Section D)
Medline Industries, LP
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50122868
Report Number1423395-2026-00458
Device Sequence Number16084069
Product Code OJH
UDI-Device Identifier10195327372101
UDI-Public10195327372101
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ84493
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown